MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC
Catalog Number 368920
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® fx 5mg 4mg blood collection tubes there was underfill of one tube.Additionally there was cap color variation in an unspecific number of tubes.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
Defect color variation is being removed from mfr report # 1917413-2024-00614.A0908 - incorrect, inadequate or imprecise result or readings was removed from h.6 "additionally, there was cap color variation in an unspecific number of tubes." was removed from b.5.The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 05-jul-2024.Investigation summary: bd received 2 customer samples and no photos for investigation.The two samples were visually inspected with no issues being identified.The sample tubes were draw tested and all tubes were within specification limits.Additionally, one hundred (b)(4) retention samples from bd inventory were visually inspected with the hemogard closure assembly correctly assembled and placed on the tubes.A draw test was performed at the manufacturing site on 10 production lot in-house retention tubes.All tubes were within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer® fx 5mg 4mg blood collection tubes there was underfill of one tube.There were no health consequences or impacts reported.

Brand Name
BD VACUTAINER® FX 5MG 4MG BLOOD COLLECTION TUBES
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT/ANTIGLYCOLYTIC
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19697415
Report Number1917413-2024-00614
Device Sequence Number7156134
Product Code JKA
UDI-Device Identifier30382903689201
UDI-Public(01)30382903689201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number368920
Device Lot Number3318946
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown